# SDR R61A2018050160543

- Difficulty date: April 16, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17087029001
- Condition: Corroded
- Location: Frames 16-17
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE AFT GALLEY FWD MIDDLE FLOOR FITTING DOUBLER.  THE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-23-04.
